Question about adrenal fatigue/histamine
Hello - first time posting but I've been reading this forum finding very useful info.
Here's my background. I've been reacting to every medication and herb that I've tried taking for a UTI all of a sudden (no issues with anything ever before). Reacting means having pressure in my head, and sometimes dizzyness. This started a couple of months after a dr. put me on methylated b-12 and folate, which I didn't respond well to. It made me sensitive to sulfur foods and caused this same kind of head pressure (but didn't affect meds initially).
Now I found a new dr who thinks I have adrenal fatgiue, gut dysbosis and high histamine (possibly dumping cooper too). After reading about this relationship, I think this all sounds reasonable.
But the missing puzzle piece for me is if the high histamine could be causing what feels like a chemical sensitivity? My histamine symptoms are difficulty breathing and head pressure. I've taken nettle leaf tea, calcium and magnesium and have been able to improve the breathing symptoms a little (still happen when I eat certain things). I took half a claritin today to see if that would also help, but feel like I'm getting the chemical sensitivity reaction as I did w/ other meds.
This seems counter-intuitive if histamine is causing the problem? Please, any insight from anyone with chemical sensitivity or other advice. Thanks so much. This has been really hard and I've been to several drs., including Mayo, and so far no one has been able to help except the new one. But we're still waiting for several test results before he makes a recommendation.